# SDR ASAA0180142

- Difficulty date: April 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LAMP MODULES MISSING AT ROW 10.  REPLACED MISSING LAMP MODULES.  LIGHTS THEN OPERATED NORMALLY.  (M)
